... in 1/2 n tried to chew it... will the med still work because it felt like i was almost trying to chew on wax or something goooy.. Help!
13 Feb 2012
The drug will still work but you will get it in you all at once. You can OD like that. I hope you didn't chew it all up. It might also wear off quicker.
Try taking the next pill with some food. It also might help to swallow it with milk because milk coats the stomach. If it keeps making you sick call the Doc. He might have to switch you to something else. But don't keep chewing them up, and don't tell the Doc you did that.
14 Feb 2012
What exactly are you taking? If it's straight oxycodone, you can cut it in half & take it every 2 hours instead of every 4 hours or however you were directed, but if it's time released should have an ER behind the name of it, do not as Thor said cut in half as all the med could be in the half you are taking or it could all be released at one time. I wouldn't suggest chewing any med unless it says it chewable like childrens aspirin etc...
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Do different brands have different thing in them? What are the differences in hydros? Do they contain codeine? I took a oxycodone one time and was ...
1 answer • 8 Oct 2009
Can oxycodone and dilaudid be prescribed at the same time I was told only one fast acting at a time?
for 2 years i have been prescribed dilaudid and oxycodone last visit just the oxycodone and it not working any suggestions on a break through drug im ...
7 answers • 12 Aug 2012
I just want to know if I can chew it, because I am always running out the door for my job in the morning and so its easier for me to chew the tablet ...
1 answer • 16 Sep 2014
by 'sick' I mean heart attack like symptoms: nausea, vomiting, sweating, heart palpitations and inability to draw a breath. I can't ...
2 answers • 10 Oct 2014